# SDR SWAA2021062988394

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 6,793 hours, 14,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVHD; OVERWING EMERG. EXIT SIGN LENS MISSING / INSTALLED OVHD; OVERWING EXIT SIGN LEND PER SIP
